Anyone get severe stomach cramps from Levoxyl?
I'm new here. I contracted hypo as a side effect of the drug amiodarone. I've been hypo for nearly two years, but the doctors didn't recognize that the TSH ratios had changed. My TSH was 3.4 last April. I saw an endochronologist in November. The doc started me on .25mcg Levoxyl, and gave me a one month supply. My TSH went down to 2.4. My pharmacy changed the med to synthroid. I thought that the doctor changed the script, but he had not. TSH went up to 5.4. I've read that meds should not be changed or there should be a waiting period. I saw the doctor again, and he put me back on Levoxyl, but this time .50mcg. Almost from the first day, I've had wicked pains in the sternum area and right below the rib cage on each side. The pains come and go. I may go days without. Sometimes I need pain meds to be comfortable. Most of the pains seem to occur in the daytime, either in the early afternoon or after dinner. Has anyone experienced these side effects to levoxyl?